Communications in Analysis and Geometry

Volume 20 (2012)

Number 2

Multiplier ideal sheaves and the Kähler–Ricci flow on toric Fano manifolds with large symmetry

Pages: 341 – 368

DOI: http://dx.doi.org/10.4310/CAG.2012.v20.n2.a5

Author

Yuji Sano (Graduate School of Science and Technology, Kumamoto University, Japan)

Abstract

The purpose of this paper is to calculate the support ofthe multiplier ideal subschemes derived from theKähler–Ricci flow on certain toric Fano manifolds withlarge symmetry. The early idea of this paper has alreadybeen in the Appendix of \cite{futaki-sano0711}.

Full Text (PDF format)